# SDR HNAA0600001

- Difficulty date: January 15, 2006
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 43,196 hours, 48,174 cycles
- Engine: Pwa PW120
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 311479203
- Part serial: AA11797
- Condition: Shorted
- Location: Nr 2 Engine
- Part time: 43,196 hours, 48,174 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

NR 2 FAILED IN FLIGHT.  REMOVED AND REPLACED ENGINE HARNESS.
